MathSciNet Relay Station
MathSciNet bibliographic data
MR2885093 05C80 (05C45 05C62 05C69)
Nikoletseas, S.; Raptopoulos, C.; Spirakis, P. G. On the independence number and Hamiltonicity of uniform random intersection graphs. Theoret. Comput. Sci. 412 (2011), no. 48, 6750–6760.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement